# SDR ASOA201001589

- Difficulty date: October 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 22,549 hours, 19,460 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY CEILING LIGHT IS INOP.  R & R FWD EMERGENCY CEILING LIGHT IAW AMM 33-51-16.  OPS CHECK GOOD. R & R FWD EMERGENCY CEILING LIGHT IAW AMM 33-51-16.  OPS CHECK GOOD.  (CLOSED)
